# SDR GTIA020725

- Difficulty date: June 25, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 258 - SLIDE PACK SEPARATED FROM HOUSING. INSTALLED SLIDE PACK IAW MD80 MM 25-62-00.  NO DEFECTS NOTED AT THIS TIME.  (M)
